MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV DISPOSABLE PNEUMATIC VITRECTOME.(23 GAUGE / 0.6 MM)(WORKING WITH 37 P.S.I., MAX.

DUTCH OPTHALMIC RESEARCH CENTER BV DISPOSABLE PNEUMATIC VITRECTOME.(23 GAUGE / 0.6 MM)(WORKING WITH 37 P.S.I., MAX.
Catalog Number 6267.NMD06
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre b.V.).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6).Assuming worst case during surgery, air bubbles observed/formed from the cutter can lead to patient harm.This may cause injury to the patient.Hence it is reportable.The risk is possible injury by microbial, viral or prion infection (patient harm).All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
Air bubbles are coming out of the vitrectome (b)(4).

Brand Name
DISPOSABLE PNEUMATIC VITRECTOME.(23 GAUGE / 0.6 MM)(WORKING WITH 37 P.S.I., MAX.
Common Device Name
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7655305
Report Number1222074-2018-00220
Device Sequence Number16181161
Product Code HQE
UDI-Device Identifier08717872008578
UDI-Public08717872008578
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 01/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number6267.NMD06
Device Lot Number2000382853
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2017
Initial Report FDA Received Date07/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1